# SDR TSAA9933418

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8731002511
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD CENTER AISLE LIGHT EMERGENCY BATTERY DUE TO LOW VOLTAGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
